# SDR HEEA087277

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 406010120101
- Part serial: AFS5891592527
- Condition: Eroded
- Location: Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE BOLT SURFACE COATING ERODING AT SHANK END.  SERIAL NUMBERS REMOVED ARE A-FS5891, A-FS5925 AND A-FS5927. TO BE SENT TO MFG.
